I’ve been on atenolol for 5 years along with clonazepam. I used to take 100MG of atnoool but got switched 10 days ago to Propranalol ER 60MG. I take 1mg of clonazepam daily going on 5 years now. I had the flu shot this year and I haven’t had a flu shot since I can remember. Ever since getting that flu shot out of nowhere I started having PVCS 6-7 per minute. Freaked out I’ve been to the Emergency Room and all heart tests are normal. Always all my heart tests have been normal,electrolytes normal,blood work normal. I can swear the skipped heart beats are being caused the vaccines because this sudden onset was 2 days after the flu vaccine. I read online after I had already taken the vaccine and the ingredients on it made me want to cry. For instance it has Formaldehyde. Like really?Thats toxic all the way I don’t care how minimum they put in there. At this point I don’t know what has triggered it but since the vaccine has viruses,antibiotics,formaldehyde and a myriad of things I don’t know what to do or think anymore. Any insight would help please.